IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

On the "Radjungans" of the Bay of Batavia
Delsman, H.C.; de Man, J.G. (1925). On the "Radjungans" of the Bay of Batavia. Treubia 6(3-4): 308-323 + plates
In: Treubia. ISSN 0082-6340, more
Peer reviewed article  

Available in  Authors 


Authors  Top 
  • Delsman, H.C.
  • de Man, J.G., more

All data in IMIS is subject to the VLIZ privacy policy Top | Authors